The existence for multiple positive solutions of nonlinear mapping equations in Banach spaces

Xianhuan You, Jianhua Huang

Abstract


In this paper, under some suitable boundary conditions, some existence problems for multiple positive solutions of strict set contractive set-valued mapping equation are
studied by using quasi-derivative of multi-valued mapping in Banach spaces.

Full Text: PDF

How to Cite this Article:

Xianhuan You, Jianhua Huang, The existence for multiple positive solutions of nonlinear mapping equations in Banach spaces, J. Math. Comput. Sci., 2 (2012), 1646-1659

Copyright © 2012 Xianhuan You, Jianhua Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS